# SDR 97ZZZX2474

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080803009
- Condition: Malfunction
- Location: Engine
- Part time: 218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ENGINE CONTROL INSTALLATION.  TROUBLESHOOTING SOFTWARE.  EEC PUTTING OUT ERRATIC AND FALSE INFORMATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
